# SDR USAA2012122100016

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 11,013 hours, 9,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM BETWEEN FR85 TO FR86, WL-490, RBL 11.  REPLACED SEAT TRACK BEAM BETWEEN FR85 TO FR86, WL-490, RBL 11 IAW EMRAER E190 SRM 51-40-00.
